Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Painful period cramps. Extended periods. Untrasound result shows elevated liver enzymes. What is the problem?

Hi I am a 41yo female. About last 6 months my period cramps have been really painful. Last period lasted an extra week. Waiting on pelvic ultrasound results. Check up at doc shows low Vit D, elevated liver enzymes and elevated wbc. Aside from being extremely tired and having the bad cramps, I feel fine. What could be the problem?
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
As you are having dysmenorrhea and menorrhagea, the possible causes are:
Pelvic inflammatory disease etc.
You once check for thyroid levels also.
Low vit D levels can be age related or there could be some liver related problem also.
So after getting the ultrasound results one conclusion can be drawn and treatment can be given accordingly.
For more details you can ask me through:
Take care.

Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor